MAUDE Adverse Event Report: SYNTHES GMBH 12.0 PROTECTION SLV STR FOR 8-11 NAILS; NAIL, FIXATION, BONE

SYNTHES GMBH 12.0 PROTECTION SLV STR FOR 8-11 NAILS; NAIL, FIXATION, BONE
Model Number 03.010.435
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, neither the plastic trocar or the wire sleeve would fit inside the outer metal sleeve.However, the metal sleeves and trocar would fit inside a different sleeve from another set.So it¿s determined the only thing wrong here is the outer sleeve.No patient involvement.This report is for one (1) 12.0mm protection slv straight for 8mm-11mm nails.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part# 03.010.435.Synthes lot # 7712905.Supplier lot # 7712905.Release to warehouse date: 01 dec 2014.Supplier: (b)(4).No ncrs were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0 PROTECTION SLV STR FOR 8-11 NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16674011
Report Number8030965-2023-04061
Device Sequence Number20467795
Product Code JDS
UDI-Device Identifier10886982068767
UDI-Public(01)10886982068767
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.435
Device Catalogue Number03.010.435
Device Lot Number7712905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12.0MM TROCAR/PEEK FOR SUPRAPATELLAR; WIRE GUIDE/2 H 12.0/3.2 SUPRAPATELLAR
Patient SexUnknown